Previous |  Up |  Next

Article

Keywords:
direct product decomposition; infinite distributivity; conditional $\alpha$-completeness
Summary:
Let $\alpha$ be an infinite cardinal. Let $\Cal T_\alpha$ be the class of all lattices which are conditionally $\alpha$-complete and infinitely distributive. We denote by $\Cal{T}_\sigma'$ the class of all lattices $X$ such that $X$ is infinitely distributive, $\sigma$-complete and has the least element. In this paper we deal with direct factors of lattices belonging to $\Cal T_\alpha$. As an application, we prove a result of Cantor-Bernstein type for lattices belonging to the class $\Cal T_\sigma'$.
References:
[1] G. Grätzer: General Lattice Theory. Akademie Verlag, Berlin, 1972.
[2] S. S. Holland: On Radon-Nikodym Theorem in dimension lattices. Trans. Amer. Math. Soc. 108 (1963), 66-87. DOI 10.1090/S0002-9947-1963-0151407-3 | MR 0151407
[3] J. Jakubík: Center of a complete lattice. Czechoslovak Math. J. 23 (1973), 125-138. MR 0319831
[4] J. Jakubík: Center of a bounded lattice. Matem. časopis 25 (1975), 339-343. MR 0444537
[5] J. Jakubík: Cantor-Bernstein theorem for lattice ordered groups. Czechoslovak Math. J. 22 (1972), 159-175. MR 0297666
[6] J. Jakubík: On complete lattice ordered groups with strong units. Czechoslovak Math. J. 46 (1996), 221-230. MR 1388611
[7] J. Jakubík: Convex isomorphisms of archimedean lattice ordered groups. Mathware Soft Comput. 5 (1998), 49-56. MR 1632739
[8] J. Jakubík: Cantor-Bernstein theorem for complete MV-algebras. Czechoslovak Math. J. 49 (1999), 517-526. DOI 10.1023/A:1022467218309 | MR 1708370
[9] J. Jakubík: Atomicity of the Boolean algebra of direct factors of a directed set. Math. Bohem. 123 (1998), 145-161. MR 1673985
[10] J. Jakubík M. Csontóová: Convex isomorphisms of directed multilattices. Math. Bohem. 118 (1993), 359-378. MR 1251882
[11] M. F. Janowitz: The center of a complete relatively complemented lattice is a complete sublattice. Proc. Amer. Math. Soc. 18 (1967), 189-190. MR 0200209 | Zbl 0154.01002
[12] J. Kaplansky: Any orthocomplemented complete modular lattice is a continuous geometry. Ann. Math. 61 (1955), 524-541. DOI 10.2307/1969811 | MR 0088476 | Zbl 0065.01801
[13] S. Maeda: On relatively semi-orthocomplemented lattices. Hiroshima Univ. J. Sci. Ser. A 24 (1960), 155-161. MR 0123494 | Zbl 0178.33701
[14] J. von Neumann: Continuous Geometry. Princeton Univ. Press, New York, 1960. MR 0120174 | Zbl 0171.28003
[15] R. Sikorski: A generalization of theorem of Banach and Cantor-Bernstein. Colloquium Math. 1 (1948), 140-144. MR 0027264
[16] R. Sikorski: Boolean Algebras. Second Edition, Springer Verlag, Berlin, 1964. MR 0177920 | Zbl 0123.01303
[17] A. Tarski: Cardinal Algebras. Oxford University Press, New York, 1949. MR 0029954 | Zbl 0041.34502
Partner of
EuDML logo